MAUDE Adverse Event Report: INMODE LTD. MORPHEUS8; GEI

INMODE LTD. MORPHEUS8; GEI
Model Number AG609126A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Erythema (1840)
Date of Event 12/20/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Prolonged intense pie in the abdominal area after one treatment with m8 at 6 months after treatment.Since the pie is observed 6 months post treatment and has exceeded the expected time for full resolution, it was decided to report this incident.Nevertheless, this post-inflammatory erythematous reaction is of a superficial nature and is expected to subside, although currently it is hard to predict the exact time required for the normalization.
 
Additional Manufacturer Narrative
Adverse event reported 6 months after treatment.During the following period after the ae, the technology has continued to be used regularly and daily without ever having had a problem and therefore a technical inspection at this point could not detect any significant evidence relating to the event that occurred 6 months ago.We suspect either a certain hypersensitivity of the patient or an incorrect setting of parameters used during the treatment.Investigation is in progress.
 
Event or Problem Description
Prolonged intense pie in the abdominal area after one treatment with m8 at 6 months after treatment.
 
Additional Manufacturer Narrative
On 06-sep-2023: fu report is submitted to update/correct the following fields: b5 (event description) was updated; d7a - 'no' was ticked; d9 - date returned to manufacturer was added; h3 - was updated to 'yes'; h6 - codes were updated as follows: type of investigation 'testing of actual/suspected device' was added, investigation findings were updated to 'no device problem found', investigation conclusions were updated to 'caused traced to non-device related factors'.H7 - 'inspection' was added; service inspection reports have been attached.Investigation summary: the immediate immune reaction was most probably triggered by using a numbing cream with high percentage of anesthetics and individual factors.Further, the healing was impeded due to peripheral treatment area.Service inspection revealed no technical issues and treatment parameters are in accordance with the recommendations in ifu.Importantly, there is a remarkable improvement in skin laxity of the abdomen on the "6 months post treatment" photos relative to before photos provided to inmode.The patient is not responsive to clinic's attempts to reach her to get more recent photos.Hence, the case was closed.

Brand Name
MORPHEUS8
Common Device Name
GEI
Manufacturer (Section D)
INMODE LTD.
tavor building (pob 533)
shaar yokneam
yokneam northern, north 20692 06
IS  2069206
Manufacturer (Section G)
INMODE LTD.
tavor building (pob 533)
shaar yokneam
yokneam northern, north 20692 06
IS   2069206
Manufacturer Contact
eran krieger
tavor building (pob 533)
shaar yokneam
yokneam northern, north 20692-06
IS   2069206
MDR Report Key17255608
Report Number3010511300-2023-00299
Device Sequence Number15424344
Product Code GEI
UDI-Device Identifier07290016633672
UDI-Public07290016633672
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K192695
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Remedial Action Notification,Inspection
Type of Report Initial,Followup
Report Date (Section B) 09/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberAG609126A
Device Catalogue NumberAG609126A
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/26/2023
Supplement Date Received by Manufacturer06/26/2023
Initial Report FDA Received Date07/05/2023
Supplement Report FDA Received Date09/06/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/04/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age24 YR
Patient SexFemale
Patient EthnicityNon Hispanic
Patient RaceWhite